# SDR BSYA2012034

- Difficulty date: September 5, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N400JE
- Make and model: Lear 35A
- Aircraft serial: 120
- Aircraft time: 25,550 hours, 24,125 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Flat
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AT ABQ, CREW DISCOVERED DURING POST FLIGHT INSPECTION THAT THE LEFT OUTBOARD MAIN TIRE WAS FLAT.  MAINTENANCE REMOVED AND REPLACED TIRE AND COMPLIED WITH INSPECTION OF BRAKE SYSTEM, NO FURTHER DEFECTS NOTED.
